Your Cart

Your cart is empty

Home  >  Volume 39

A Note on the Computational Completeness of Generalized Forbidding Grammars BY R.O Oladele and A.A. Ajayi (pages 9-12)
Sale price: $5.00

This paper demonstrates that a generalized forbidding grammars of degree 3, index 5, with no more than 7 conditional productions and 9 non-terminals is computationally complete This result is based on the common idea of using Geffert normal forms for type-0 grammars.
    Keywords: Formal languages, computational power, generalized forbidding grammars